MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY

Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Catalog Number MDS600ELB
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q3 2023 ((b)(6) 2023 through (b)(6), 2023).The account reported that two mds600elb patient lifts experienced failures during use while attempting to lift residents.One lift reportedly functioned for approximately one week before exhibiting the issue, while the second lift was reported to have the same condition upon receipt.The customer stated that when the lift was raised, the actuator would begin to operate but then stop moving, despite audible motor/actuator operation.The lifts could be lowered, but the upward lifting function would intermittently fail or stop during operation, both with and without a resident in the lift.Troubleshooting confirmed that the issue persisted despite the use of multiple charged batteries and use of the control panel with the hand pendant disconnected.Replacement actuators were issued for the affected units.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q3 2023 ((b)(6), 2023 through (b)(6), 2023).Associated reported serial numbers are (b)(6)and (b)(6).Two mds600elb patient lifts were evaluated following reports that the lifts would begin to raise a resident and then stop, while the actuator could still be heard operating.The customer reported that one lift functioned for approximately one week before the issue occurred, while the second lift exhibited the same condition upon receipt.Troubleshooting determined that the issue persisted despite the use of multiple charged batteries and operation through both the hand pendant and control panel.Two returned actuators were received for evaluation; however, investigation determined that the returned components were replacement actuators (mds600sabact) that had been sent to the customer in error and were not the actual actuators associated with the reported lift failures.The received actuators were identified by serial numbers (b)(6)and (b)(6)and did not correspond to the failed components from the complaint.Because the returned devices were not the actual failed components associated with the complaint, the reported malfunction could not be confirmed.Visual and functional inspection of the returned actuators did not allow verification of the alleged failure mode for the affected lifts.Therefore, there was insufficient evidence to determine whether the reported lift components failed to meet specifications.A definitive root cause could not be established based on the available information.Replacement actuators were issued to the customer as follow-up actions.Of the events summarized, 2 replacement actuators were returned for evaluation; however, the actual failed 2 components associated with the complaint were not returned.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50856012
Report Number1417592-2026-47804
Device Sequence Number21206717
Product Code FSA
UDI-Device Identifier10193489019261
UDI-Public10193489019261
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600ELB
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexMale